when having the Mirena my period stop for several months. But then I've been getting a lot of back pains n bleeding excessively. I've took a pregnancy test but it came out negative. what can be the reason? what can i do?
Welcome to ehealthforum.
It is difficult to comment on the cause for the symptoms of back pain and prolonged/heavy bleeding that you describe without examining you. Consider visiting your treating gynecologist for follow-up evaluation to look for the underlying cause. Further investigations would be required to confirm the position of the IUD and rule out IUD related complications. Treatment as appropriate (based on the examination findings and investigation results) would be started to help you control the bleeding and regulate your periods. Be in regular follow-up and monitoring of your treating gynecologist and report any abnormal/new symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.